# SDR MASA201804203159

- Difficulty date: April 20, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 4,204 hours
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Multiple
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE CARGO, ENGINE, AND APU FIRE INDICATIONS IN FLIGHT.
